RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2010, Volume 74, Issue 3, Pages 103–156 (Mi izv2687)  

This article is cited in 1 scientific paper (total in 1 paper)

A family of categories of log terminal pairs and automorphisms of surfaces

Yu. M. Polyakova

A. A. Kharkevich Institute for Information Transmission Problems, Russian Academy of Sciences

Abstract: Building upon two-dimensional log terminal Mori theory, we develop categorical techniques that enable us to describe groups of biregular automorphisms of a complex quasi-projective surface with log terminal singularities using the biregular automorphism groups of its compactifications.

Keywords: categories, biregular automorphisms, birational maps, links, log terminal singularities, Ore condition.

DOI: https://doi.org/10.4213/im2687

Full text: PDF file (857 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2010, 74:3, 541–593

Bibliographic databases:

UDC: 512.7
MSC: 14E30, 14R20, 14E07, 14J50, 18A32, 14E05
Received: 18.06.2007
Revised: 18.08.2009

Citation: Yu. M. Polyakova, “A family of categories of log terminal pairs and automorphisms of surfaces”, Izv. RAN. Ser. Mat., 74:3 (2010), 103–156; Izv. Math., 74:3 (2010), 541–593

Citation in format AMSBIB
\Bibitem{Pol10}
\by Yu.~M.~Polyakova
\paper A family of categories of log terminal pairs and automorphisms of surfaces
\jour Izv. RAN. Ser. Mat.
\yr 2010
\vol 74
\issue 3
\pages 103--156
\mathnet{http://mi.mathnet.ru/izv2687}
\crossref{https://doi.org/10.4213/im2687}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2682374}
\zmath{https://zbmath.org/?q=an:1219.14016}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2010IzMat..74..541P}
\elib{http://elibrary.ru/item.asp?id=20425211}
\transl
\jour Izv. Math.
\yr 2010
\vol 74
\issue 3
\pages 541--593
\crossref{https://doi.org/10.1070/IM2010v074n03ABEH002498}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000280306100006}
\elib{http://elibrary.ru/item.asp?id=16980836}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-78049328124}


Linking options:
  • http://mi.mathnet.ru/eng/izv2687
  • https://doi.org/10.4213/im2687
  • http://mi.mathnet.ru/eng/izv/v74/i3/p103

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Dubouloz, S. Lamy, “Automorphisms of open surfaces with irreducible boundary”, Osaka J. Math., 52:3 (2015), 747–791  mathscinet  zmath  isi  elib
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:261
    Full text:68
    References:20
    First page:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019